# SDR AALA960555

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1413A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11376
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Seq Vlv
- Part number: 71540
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 774 - AFTER TAKEOFF MTY, NOSE LANDING GEAR MESSAGE APPEARED.  RECYCLED LANDING GEAR WITH SAME RESULTS.  VISUALLY CONFIRMED NOSE LANDING GEAR RETRACTED BUT DOORS WERE OPEN.  CLIMBING THROUGH FL 180, NOSE LANDING GEAR DOORS CLOSED AND ALL INDICATIONS RETURNED TO NORMAL.  AIRCRAFT PROCEEDED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR SEQUENCE VALVE AND FLOW RESTRICTOR.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
